the Villages, FL
A 64-year-old female asked:
Been on combigan for years. just added lantaprost. eyes now dry. pressure 12 in medicated eye. can i stop lantaprost since it has made dry eye worse?
1 doctor answer • 3 doctors weighed in
Ophthalmology 51 years experience
Ask your doctor: Your doctor obviously added latanaprost for a reason, probably because your eye pressure was too high. So, if you just stop it, you will be back where you started. Ask your doctor about maybe switching to another eye drop instead.
3.1k viewsReviewed >2 years ago
Last updated Mar 11, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.